Uniqueness of weak solutions to systems of conservation laws

Alberto Bressan, Philippe LeFloch

Research output: Contribution to journalArticlepeer-review

66 Scopus citations

Abstract

Consider a strictly hyperbolic n × n system of conservation laws in one space dimension: ut + F(u)x = 0, (*) Relying on the existence of the Standard Riemann Semigroup generated by (*), we establish the uniqueness of entropy-admissible weak solutions to the Cauchy problem, under a mild assumption on the variation of u along space-like segments.

Original languageEnglish (US)
Pages (from-to)301-317
Number of pages17
JournalArchive for Rational Mechanics and Analysis
Volume140
Issue number4
DOIs
StatePublished - Dec 16 1997

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Uniqueness of weak solutions to systems of conservation laws'. Together they form a unique fingerprint.

Cite this